# SDR ASAA2024020147625

- Difficulty date: January 30, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N253AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36348
- Aircraft time: 27,074 hours, 8,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHTS INOP. GROUNDED - YES. R&R BATTERY PACK FOR L1 EMERGENCY EXIT LIGHTS IAW AMM 33-51-06-960-805. OPS CHK OK.
